HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
010 Journal Articles = 雑誌掲載論文 >
010a Journal Articles = 雑誌掲載論文 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10086/18897

Files in This Item:

File Description SizeFormat
0101004201.pdf185KbAdobe PDF
Download
Title: Motions of Curves in the Complex Hyperbola and the Burgers Hierarchy
Authors: Fujioka, Atsushi
Kurose, Takashi
Issue Date: Dec-2008
Publisher: 大阪大学大学院理学研究科 理学部数学教室
Citation: Osaka journal of mathematics
Volume: 45
Issue: 4
Start Page: 1057
End Page: 1065
Language: eng
Text Version: publisher
Appears in Collections:010a Journal Articles = 雑誌掲載論文

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback